Alert archive / North Dakota / Tornado Warnings in 2007

Tornado Warning 14, NWS Bismarck, ND

June 12, 2007McLean County, North Dakota

NWS Bismarck, ND issued this tornado warning at Jun 12, 2007, 2:44 PM CDT for McLean County, North Dakota. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2007, 2:44 PM CDT (19:44 UTC)
Expired
Jun 12, 2007, 3:03 PM CDT
In force
19 min
Issued by
NWS Bismarck, ND
Area
Counties, with a storm outline in the text

County McLean County, ND

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 2:02 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 7.7 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2007-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 746 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2007-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
746 J/kg
Mixed-layer CIN
-246 J/kg
Mixed-layer LCL
871 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KBIS 121943
TORBIS
NDC055-122015-
/O.NEW.KBIS.TO.W.0014.070612T1944Z-070612T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
244 PM CDT TUE JUN 12 2007

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* TORNADO WARNING FOR...
  NORTH CENTRAL MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 315 PM CDT

* AT 236 PM CDT...THE PUBLIC REPORTED A TORNADO 8 MILES SOUTHWEST OF
  MAX...OR ABOUT 35 MILES SOUTH OF MINOT...MOVING NORTH AT 30 MPH.

* THE TORNADO WILL BE NEAR...
  MAX AROUND 250 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING
FOR EASTERN NORTH DAKOTA.

LAT...LON 4771 10153 4768 10126 4786 10119 4785 10151

$$

NH
2 follow-up statements
000 
WWUS53 KBIS 121952
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
252 PM CDT TUE JUN 12 2007

NDC055-122015-
/O.CON.KBIS.TO.W.0014.000000T0000Z-070612T2015Z/
MCLEAN ND-
252 PM CDT TUE JUN 12 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR NORTH
CENTRAL MCLEAN COUNTY...

AT 246 PM CDT...THE PUBLIC REPORTED A TORNADO.  THIS TORNADO WAS
LOCATED NEAR MAX...OR ABOUT 28 MILES SOUTH OF MINOT...MOVING
NORTHEAST AT 30 MPH.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING
FOR EASTERN NORTH DAKOTA.

LAT...LON 4771 10153 4768 10126 4786 10119 4785 10151

$$

NH
000 
WWUS53 KBIS 122003
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
302 PM CDT TUE JUN 12 2007

NDC055-122012-
/O.CAN.KBIS.TO.W.0014.000000T0000Z-070612T2015Z/
MCLEAN ND-
302 PM CDT TUE JUN 12 2007

...THE TORNADO WARNING FOR NORTH CENTRAL MCLEAN COUNTY IS
CANCELLED...

THE TORNADO HAS MOVED OUT OF THE AREA. A SEVERE THUNDERSTORM WARNING 
REMAINS IN EFFECT. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING
FOR EASTERN NORTH DAKOTA.

LAT...LON 4771 10153 4768 10126 4786 10119 4785 10151

$$

NH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jun 12, 4:48 AM CDT, 9 hours 56 minutes earlier.

Area forecast discussion, Jun 12, 4:48 AM CDT, 9 hours 56 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BISMARCK ND
448 AM CDT TUE JUN 12 2007

.UPDATE...
WE WENT AHEAD AND CANCELLED THE REMAINDER OF THE SVR TSTM WATCH
WITH A DOWNWARD TREND IN CONVECTIVE INTENSITY WITH THE ACTIVITY
MOVING INTO SW ND. IN ALL LIKELIHOOD MUCH OF THE INSTABILITY ON
THE COOL SIDE OF THE FRONT HAS NOW BEEN OVERTURNED AND SO THE
THREAT HAS DIMINISHED CONSIDERABLY. STILL PLENTY OF CAPE ACROSS
CENTRAL ND THOUGH SO THE ACTION LATER TODAY AND TONIGHT STILL
LOOKS LIKE A GO. SEE THE DISCUSSION BELOW FOR FULL DETAILS.

&&

.PREV DISCUSSION... /ISSUED 340 AM CDT TUE JUN 12 2007/

SHORT TERM...TODAY THROUGH THURSDAY NIGHT...
A BUSY 24 HOURS LIES AHEAD AS THE SFC FRONT ROUGHLY LINED UP FROM
ISN-DIK-2WX AT 08Z MAKES ONLY SLOW PROGRESS EASTWARD. A LOT OF
MESOSCALE FEATURES ARE MASKING THIS BNDRY AT THIS POINT BUT IT IS
THESE SUBTLETIES THAT WILL MAKE THE FIRST 6 OR 8 HOURS OF THE TSTM
FCST AN INTERESTING ONE. AFTER 18Z TODAY UPPER DYNAMICS FINALLY
BECOME MUCH MORE APPARENT IN SHORT TERM MODEL GUIDANCE AND THIS
MAY SPELL BIG TROUBLE FOR HYDRO CONCERNS SINCE MUCH OF THE DEEP
CONVECTIVE INSTABILITY IN PLACE MAY NOT HAVE BEEN OVERTURNED BY
THAT TIME.

THE MCS NOW WORKING ITS WAY THRU NC ND LIKELY DEVELOPED BENEATH
THE ENTRANCE REGION OF THE JET STREAK LINED UP NORTH OF THE
CANADIAN BORDER...THOUGH IT HAS BEEN DIFFICULT ALL NIGHT TO FIND
THE BACKGROUND ASCENT RESPONSIBLE FOR CONVECTION. THE MCS HAS
BEEN WORKING ALONG THE GRADIENT OF INSTABILITY AND STRONGER DEEP
LAYER SHEAR AND HENCE HAS BEEN RESPONSIBLE FOR QUITE A BIT IN THE
WAY OF SVR WX...THOUGH IT APPEARS ATTM THAT THE GUST FRONT MAY BE
SURGING OUT AHEAD OF THE COMPLEX AS OF 08Z WHICH MAY END THE SHORT
TERM THREAT THERE. SFC ANALYSES REVEAL 3-HOUR PRESSURE FALLS BACK
IN SE MT AT THIS HOUR AND THIS MAY BE THE BEST SIGN OF THINGS TO
COME...WITH THE 00Z NAM/GFS BOTH HAVING INDICATED A SLIGHTLY MORE
PRONOUNCED S/W LIFTING NE INTO THE REGION BY 12Z. CLOUD TOPS HAVE
RAPIDLY COOLED IN SE MT TOO AND THE MOST RECENT RUC-BASED
MESOSCALE TOOLS SUGGEST MUCAPE REMAINS IN EXCESS OF 2000 J/KG OVER
MUCH OF THE AREA TO THE ESE OF THE EXISTING CONVECTION. STORMS ARE
LIKELY TO CONTINUE GENERATING AND TAKING AN ENE TREK JUST BEHIND
THE SFC FRONT...AND WHILE IT IS DIFFICULT TO SAY WHAT THE EXTENT
OF AN ADDITIONAL SVR THREAT WILL BE IT IS HARD TO IGNORE THE
40-50KTS OF EFFECTIVE DEEP LAYER SHEAR IN PLACE WHICH SUGGESTS
SOME THREAT COULD PERSIST RIGHT ON THRU THE AM HOURS.

TEMPS ALOFT BEGIN COOLING IN CENTRAL ND AFT 18Z WITH 700MB
READINGS DROPPING 4-5 DEG ALONG THE SFC FRONT. THIS WILL BE ENOUGH
TO ELIMINATE THE CAP AS THE ENTRANCE REGION OF A 100KT JET STREAK
PROVIDES HEALTHY UPPER LEVEL DIVERGENCE...AND SO WE HAVE HIGH
CONFIDENCE IN GETTING CONVECTION SOMEWHERE ALONG AND WEST OF A
BIS-MOT LINE STARTING 18-21Z. LAPSE RATES ALOFT ARE NOT VERY STEEP
BY THIS POINT BUT WITH STRENGTHENING DEEP LAYER SHEAR AND SOME
2000 J/KG OF MLCAPE THERE IS SOME ADDITIONAL THREAT OF SEVERE
WEATHER. PRIMARY CONVECTIVE MODE WILL PROBABLY BE MULTICELLS WITH
UNIDIRECTIONAL FLOW AND MODERATE INSTABILITY. MUCH MORE CONCERNING
IS THE POTENTIAL FOR +RA WITH POTENTIAL TRAINING ECHOES MOVING
FROM SOUTH TO NORTH ALONG AND JUST BEHIND THE SFC FRONT. PROG
SOUNDINGS FROM BOTH THE GFS AND NAM ARE DOWNRIGHT SCARY WITH TALL
SKINNY CAPE...PWATS FROM 1.5-1.8 INCHES...AND STRONG SLY WINDS
THRU A DEEP LAYER. MODEL K INDICES ARE RIGHT AROUND 40. THUS THE
QPF PRODUCED BY THE MODELS IS PROBABLY RIGHT ON...AND WE COULD
CERTAINLY SEE LOCAL AMOUNTS MUCH HIGHER THAN THE 1-3 INCH AVERAGE.
ONLY GOOD NEWS IS THAT THE INSTABILITY LOOKS TO BE OVERTURNED BY
EVE AND THE UPPER DYNAMICS THEMSELVES WEAKENING SO BY 06Z OR SO
THINGS COULD BE WINDING DOWN. WE COLLABORATED WITH HPC TO DVLP OUR
AVERAGE QPF GRIDS AND DECIDED TO ADD THE REST OF EAST CENTRAL ND
INTO THE FLOOD WATCH. SORT OF TRICKY THOUGH AS THE FAR EAST MIGHT
ESCAPE MUCH OF THIS FIRST ROUND...WITH THE WEST MISSING OUT ON
POTENTIAL ROUND NUMBER TWO LATE TONIGHT INTO WED. WE DECIDED TO
SIMPLIFY THE PRODUCT FOR THE CUSTOMERS AND ADDED THE COUNTIES IN
NOW...AND EXTENDED THE WATCH UNTIL 12Z WED. IT IS TRUE THAT THE
RAIN WILL WIND DOWN IN THE WEST BEFORE THIS AND HENCE THE WATCH
WILL PROBABLY BE UPGRADED OR DROPPED BY THEN BUT SMALLER STREAMS
COULD STILL BE RESPONDING TO ANY RUNOFF FROM TODAY.

AS FOR THE POTENTIAL SECOND EVENT...THE 00Z NAM IS FURTHER WEST
WITH THE BATCH OF RAIN LIFTING INTO SE ND...AND IS SLIGHTLY
PREFERRED THIS TIME AROUND. THIS IS STILL A BIT MORE UP IN THE AIR
AND IF IT COMES TO FRUITION WE WOULD NEED TO EXTEND THE WATCH FOR
JMS AND SOUTH THRU WED...BUT AGAIN SIMPLIFICATION IS KEY HERE SO
FOR NOW IT WILL RUN THRU 12Z. MUCH LESS INSTABILITY WITH THIS WAVE
THOUGH SO THE THREAT COULD BE LESS.

THE REMAINDER OF THE SHORT TERM QUIETS DOWN WITH THE NEXT S/W
STAGED TO MOVE THRU INCREASINGLY ZONAL FLOW RIGHT AROUND THU EVE.
SOME TIMING DIFFERENCES APPEAR HERE BUT EITHER WAY A CHANCE OF
PRECIP IS IN THE FCST DURING THIS PERIOD.

LONG TERM...FRIDAY THROUGH MONDAY NIGHT...
ANOTHER CONVECTIVE EPISODE IS POSSIBLE COME THE WEEKEND WITH THE
00Z GFS AGAIN SHOWING A STRONGER WAVE COMING THRU ZONAL FLOW. THE
TIMING OF THIS FEATURE HAS SPED UP SOME WITH THE PAST FEW RUNS
WHICH COULD MEAN A SAT NIGHT VICE SUN NIGHT EVENT. EITHER WAY
THOUGH DEEPER MOISTURE SHOULD ADVECT BACK INTO THE REGION IN TIME
FOR THE WAVE TO SET THE STAGE FOR THUNDER. THE 00Z GFS SUGGESTS A
WARM FRONT FROM WEST TO EAST ACROSS THE STATE WHICH IS A CLASSIC
CONVECTIVE SIGNATURE IN THE NRN PLAINS COME JUNE.

&&

.AVIATION...
A SLOW-MOVING COLD FRONT WILL SET THE STAGE FOR AN ACTIVE
THUNDERSTORM DAY TODAY. MOST ACTIVITY WILL BE IN THE WEST AND NC
THIS MORNING...AND THEN IN CENTRAL ND AFTER 18Z. BIS AND MOT COULD
BOTH BE IN LINE FOR +TSRA FOR AN EXTENDED PERIOD DURING THE LATE
AFTERNOON AND EVENING. IFR CONDITIONS ARE CERTAINLY POSSIBLE IN
STRONGER STORMS THRU THE DAY AND INTO TONIGHT...WITH SOME RISK OF
SVR HAIL AND WIND TO BOOT.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH WEDNESDAY MORNING FOR NDZ003>005-010>013-
018>023-025-033>037-040>048-050-051.

&&

CJS/HW
Hazardous weather outlook, Jun 12, 5:36 AM CDT, 9 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
536 AM CDT TUE JUN 12 2007

NDZ001-002-009-017-031-032-131045-
DIVIDE-BURKE-WILLIAMS-MCKENZIE-GOLDEN VALLEY-BILLINGS-
536 AM CDT TUE JUN 12 2007 /436 AM MDT TUE JUN 12 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE TODAY. THEY COULD PRODUCE BRIEF HEAVY
RAINFALL AND DANGEROUS LIGHTNING.

A RIVER FLOOD WARNING IS IN EFFECT FOR THE MISSOURI RIVER NEAR
WILLISTON. SEE THE LATEST FLOOD STATEMENT FOR DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS ON AND OFF THURSDAY AFTERNOON
THROUGH SUNDAY.

RIVER FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER NEAR
WILLISTON FOR SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ003>005-010>013-018>023-025-033>037-040>048-050-051-131045-
RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-DUNN-
MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-STARK-MORTON-BURLEIGH-
KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
LOGAN-LA MOURE-MCINTOSH-DICKEY-
536 AM CDT TUE JUN 12 2007 /436 AM MDT TUE JUN 12 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A FLOOD WATCH IS IN EFFECT THROUGH WEDNESDAY MORNING FOR CENTRAL
AND MUCH OF SOUTHWEST NORTH DAKOTA. THUNDERSTORMS WILL REDEVELOP
THIS AFTERNOON AND TONIGHT...ESPECIALLY ACROSS CENTRAL NORTH
DAKOTA. VERY HEAVY RAINFALL MAY CAUSE FLOODING OF URBAN AREAS AND
SMALL STREAMS. SEVERE THUNDERSTORMS ARE ALSO POSSIBLE. THE MAIN
THREAT WILL BE LARGE HAIL AND DAMAGING WINDS ACROSS CENTRAL NORTH
DAKOTA BETWEEN 2 PM AND 10 PM CDT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HEAVY RAINFALL WILL REMAIN POSSIBLE INTO EARLY WEDNESDAY
MORNING...ESPECIALLY IN THE JAMESTOWN AREA. THERE IS A CHANCE OF
THUNDERSTORMS ON AND OFF THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT.

CJS/HW

In the hours before

Local storm report, Jun 12, 10:34 AM CDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1034 AM CDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 AM     TSTM WND GST     VELVA                   48.06N 100.93W
06/12/2007  M85 MPH          MCHENRY            ND   PUBLIC

            REPORT FORWARDED BY BROADCAST MEDIA.

&&

SWALKER
Local storm report, Jun 12, 2:39 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
239 PM CDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HEAVY RAIN       BEULAH                  47.27N 101.77W
06/12/2007  M1.90 INCH       MERCER             ND   CO-OP OBSERVER

            COOP OBSERVER REPORTED 1.9 INCHES OF RAINFALL WITHIN 30
            MINUTES.

&&

NHEINERT

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 10:26 PM CDTSevere Thunderstorm WarningBISDivide64 min
Jun 11, 11:13 PM CDTSevere Thunderstorm WarningBISBowman, Slope47 min
Jun 11, 11:29 PM CDTSevere Thunderstorm WarningBISBillings, Golden Valley, McKenzie61 min
Jun 11, 11:52 PM CDTSevere Thunderstorm WarningBISMcKenzie, Williams53 min
Jun 12, 12:02 AM CDTSevere Thunderstorm WarningBISSlope43 min
Jun 12, 12:18 AM CDTSevere Thunderstorm WarningBISWard20 min
Jun 12, 12:48 AM CDTSevere Thunderstorm WarningBISMcKenzie42 min
Jun 12, 1:26 AM CDTSevere Thunderstorm WarningBISMountrail64 min
Jun 12, 2:13 AM CDTSevere Thunderstorm WarningBISRenville, Ward62 min
Jun 12, 2:31 AM CDTSevere Thunderstorm WarningBISMcHenry, McLean, Sheridan43 min
Jun 12, 2:49 AM CDTSevere Thunderstorm WarningBISBottineau, McHenry56 min
Jun 12, 2:08 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer67 min
Jun 12, 2:53 PM CDTTornado WarningBISWard37 min
Jun 12, 3:29 PM CDTTornado WarningBISWard15 min
Jun 12, 3:38 PM CDTSevere Thunderstorm WarningBISBottineau40 min

Nearby

Tornado Warnings in North Dakota, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.